Publications Count: 15

18 Team Members
Filters -> Year: 2016
1
TITLE: A NOTE ON THE EXISTENCE OF TRAVELING-WAVE SOLUTIONS TO A BOUSSINESQ SYSTEM
AUTHORS: Filipe Oliveira ;
SOURCE: DIFFERENTIAL AND INTEGRAL EQUATIONS, VOLUME: 29, ISSUE: 1-2, PAGES: 127-136, PUBLISHED: 2016
INDEXED IN: Scopus WOS
2
TITLE: AN ASYMPTOTIC EXPRESSION FOR THE FIXATION PROBABILITY OF A MUTANT IN STARG RAPHS
AUTHORS: Fabio A C C Chalub ;
SOURCE: JOURNAL OF DYNAMICS AND GAMES, VOLUME: 3, ISSUE: 3, PAGES: 217-223, PUBLISHED: 2016
INDEXED IN: WOS
3
TITLE: Chebyshev Spectral Approximation for Diffusion Equations with Distributed Order in Time
AUTHORS: Maria Luisa Morgado ; Magda Rebelo ;
SOURCE: International Conference on Differential and Difference Equations and Applications (ICDDEA) in DIFFERENTIAL AND DIFFERENCE EQUATIONS WITH APPLICATIONS, ICDDEA 2015, VOLUME: 164, PAGES: 255-263, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
4
TITLE: Existence and linearized stability of solitary waves for a quasilinear Benney system
AUTHORS: Joao Paulo Dias; Mario Figueira; Filipe Oliveira ;
SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, VOLUME: 146, ISSUE: 3, PAGES: 547-564, PUBLISHED: 2016
INDEXED IN: WOS
5
TITLE: Fixation in large populations: a continuous view of a discrete problem  Full Text
AUTHORS: Fabio A C C Chalub ; Max O Souza;
SOURCE: JOURNAL OF MATHEMATICAL BIOLOGY, VOLUME: 72, ISSUE: 1-2, PAGES: 283-330, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
6
TITLE: Ground States for a Nonlinear Schrodinger System with Sublinear Coupling Terms
AUTHORS: Filipe Oliveira ; Hugo Tavares;
SOURCE: ADVANCED NONLINEAR STUDIES, VOLUME: 16, ISSUE: 2, PAGES: 381-387, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
7
TITLE: Introducing Graded Meshes in the Numerical Approximation of Distributed-order Diffusion Equations
AUTHORS: Morgado, ML ; Rebelo, M ;
SOURCE: 2nd International Conference on Numerical Computations - Theory and Algorithms (NUMTA) in NUMERICAL COMPUTATIONS: THEORY AND ALGORITHMS (NUMTA-2016), VOLUME: 1776, PUBLISHED: 2016
INDEXED IN: WOS
8
TITLE: Introducing graded meshes in the numerical approximation of distributed-order diffusion equations  Full Text
AUTHORS: Morgado, ML ; Rebelo, M ;
SOURCE: 2nd International Conference on Numerical Computations: Theory and Algorithms, NUMTA 2016 in AIP Conference Proceedings, VOLUME: 1776, PUBLISHED: 2016
INDEXED IN: Scopus CrossRef: 1
9
TITLE: On a Weighted Singular Integral Operator with Shifts and Slowly Oscillating Data  Full Text
AUTHORS: Alexei Yu. Karlovich ; Yuri I Karlovich; Amarino B Lebre;
SOURCE: COMPLEX ANALYSIS AND OPERATOR THEORY, VOLUME: 10, ISSUE: 6, PAGES: 1101-1131, PUBLISHED: 2016
INDEXED IN: WOS CrossRef
10
TITLE: One-Sided Invertibility Criteria for Binomial Functional Operators with Shift and Slowly Oscillating Data  Full Text
AUTHORS: Alexei Yu. Karlovich ; Yuri I Karlovich; Amarino B Lebre;
SOURCE: MEDITERRANEAN JOURNAL OF MATHEMATICS, VOLUME: 13, ISSUE: 6, PAGES: 4413-4435, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
11
TITLE: Optimal vaccination strategies and rational behaviour in seasonal epidemics
AUTHORS: Paulo Doutor ; Paula Rodrigues ; Maria do Ceu Soares ; Fabio A C C Chalub ;
SOURCE: JOURNAL OF MATHEMATICAL BIOLOGY, VOLUME: 73, ISSUE: 6-7, PAGES: 1437-1465, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
12
TITLE: Semitrivial vs. fully nontrivial ground states in cooperative cubic Schrodinger systems with d >= 3 equations  Full Text
AUTHORS: Simao Correia; Filipe Oliveira ; Hugo Tavares;
SOURCE: JOURNAL OF FUNCTIONAL ANALYSIS, VOLUME: 271, ISSUE: 8, PAGES: 2247-2273, PUBLISHED: 2016
INDEXED IN: WOS
13
TITLE: The generalized Cauchy index of some semi-almost periodic functions
AUTHORS: Alexei Yu Karlovich ; Yuri I Karlovich; Amarino B Lebre;
SOURCE: BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, VOLUME: 22, ISSUE: 2, PAGES: 473-485, PUBLISHED: 2016
INDEXED IN: WOS CrossRef: 1
14
TITLE: The Jacobi Collocation Method for a Class of Nonlinear Volterra Integral Equations with Weakly Singular Kernel  Full Text
AUTHORS: Sonia Seyed Allaei; Teresa Diogo; Magda Rebelo ;
SOURCE: JOURNAL OF SCIENTIFIC COMPUTING, VOLUME: 69, ISSUE: 2, PAGES: 673-695, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef: 1
15
TITLE: Why Are We Not Able to See Beyond Three Dimensions?  Full Text
AUTHORS: Rogerio Martins ;
SOURCE: MATHEMATICAL INTELLIGENCER, VOLUME: 38, ISSUE: 4, PAGES: 46-51, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef